# SDR AALA20090804SJU01

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 56,758 hours, 18,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17C AND 18C INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEATS 17C AND 18C.  OPS CHECKED NORMAL.
